# SDR 01FDEA00443

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 112, LBL 112, Z=+34 FWD SIDE UPPER CARGO DOOR FRAME NET ATTACH RING 2.8 CRACK AT ATTACH POINT.  REMOVED AND REPLACED PER IAW EA 8-5230-56137, DC10 SRM 53-50-00 & GMM 4-1-975 FIG 5.
